# SDR C2XA05SH020

- Difficulty date: March 25, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 11,721 hours, 8,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT CENTER FUSELAGE 1 SKIN DENTED FWD OF LT STATIC PORT IN RVSM CRITICAL AREA.  MAINTENANCE REPAIR THE DAMEGE AREA AND PERFORMED RVSM INSPECTION IAW EC5330-01450.  THE AIRCRAFT WAS APRROVED FOR RETURN TO SERVICE.
